Skip to Main content Skip to Navigation
Journal articles

Uniqueness Results for Nonlocal Hamilton-Jacobi Equations

Abstract : We are interested in nonlocal Eikonal Equations describing the evolution of interfaces moving with a nonlocal, non monotone velocity. For these equations, only the existence of global-in-time weak solutions is available in some particular cases. In this paper, we propose a new approach for proving uniqueness of the solution when the front is expanding. This approach simplifies and extends existing results for dislocation dynamics. It also provides the first uniqueness result for a Fitzhugh-Nagumo system. The key ingredients are some new perimeter estimates for the evolving fronts as well as some uniform interior cone property for these fronts.
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download
Contributor : Guy Barles <>
Submitted on : Monday, March 17, 2008 - 5:26:58 PM
Last modification on : Friday, October 25, 2019 - 12:18:28 PM
Document(s) archivé(s) le : Friday, May 21, 2010 - 12:34:00 AM


Files produced by the author(s)



Guy Barles, Pierre Cardaliaguet, Olivier Ley, Aurélien Monteillet. Uniqueness Results for Nonlocal Hamilton-Jacobi Equations. Journal of Functional Analysis, Elsevier, 2009, 257 (5), pp.1261-1287. ⟨10.1016/j.jfa.2009.04.014⟩. ⟨hal-00264757⟩



Record views


Files downloads